# SDR 20001205SH009

- Difficulty date: November 3, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 52113492
- Condition: Broken
- Location: Latch Up Cabn Dr
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, UPPER CABIN DOOR OPENED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FORWARD LATCH PIN BROKEN AT BELLCRANK ATTACH POINT.  REPLACED LATCH PIN AND ASSIST SPRINGS AND RELEASED THE AIRCRAFT BACK TO SERVICE.  (X)
